Conditional operations on fuzzy numbers

  • Kh.O. Nykyforchyn Taras Shevchenko National University, 64/13 Volodymyrska str., 01601, Kyiv, Ukraine
Keywords: fuzzy arithmetic, possibility distribution
Published online: 2013-06-20

Abstract


An estimate of a joint possibility distribution of two fuzzy numbers, based on fuzzy relations with a third fuzzy variable, is suggested. This leads to the operations of conditional addition and conditional multiplication, of interactive fuzzy numbers for which joint possibility distributions with a fuzzy variable are known.

Article metrics
PDF downloads: 95
Abstract views: 249
How to Cite
(1)
Nykyforchyn K. Conditional Operations on Fuzzy Numbers. Carpathian Math. Publ. 2013, 5 (1), 110-113.